# SDR SWAA2024022345163

- Difficulty date: January 26, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 58,546 hours, 35,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRAP LOCATED BTW BS767 TO BS787 AND STR25L TO STR25R WL156 AFT CARGO COMPARTMENT 2024-68235<[01] REPLACED STRAP LOCATED BTW BS767 TO BS787 AND STR25L TO STR25R WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9;[02] CORRECTED STEP 1: REPLACED STRAP LOCATED BTW BS767 TO BS787 AND STR 25L TO STR 25R WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; DUE TO NOT FOUND ALLOWABLE DAMAGE ON SRM B737-700 53-00-53-1A-1 FOR CORROSION ON STRAP.;[03] CORRECTED STEP 2: REPLACED STRAP LOCATED BTW BS767 TO BS787 AND STR 25L TO STR 25R WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; DUE TO NOT FOUND ALLOWABLE DAMAGE ON SRM B737-700 53-00-53-1A-2 FOR CORROSION ON STRAP.;[04] CORRECTED STEP 3 REPLACED STRAP LOCATED BTW BS767 TO BS787 AND STR 25L TO STR 25R WL156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 DUE TO NOT FOUND ALLOWABLE DAMAGE ON SRM B737-700 53-00-53-1A-2 FOR CORROSION ON STRAP TOOK MEASURES OF CORROSION MEASURES ARE L=3.406 INCHES W=0.838 INCHES TOOL USED CALIPER P/N 8647A42 S/N A22355295 DUE DATE 07 SEP 24;[05] REPLACED STRAP LOCATED BTW BS767 TO BS787 AND STR 25L TO STR 25R WL156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 DUE TO NOT FOUND ALLOWABLE DAMAGE ON SRM B737-700 53-00-53-1A-2 FOR CORROSION ON STRAP TOOK MEASURES OF CORROSION MEASURES ARE L=3.406 INCHES W=0.838 INCHES TOOL USED CALIPER P/N 8647A42 S/N A22355295 DUE DATE 07 SEP 24
